# SDR AU970849

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C 23
- Engine: Lyc O360A4J
- Propeller: Snsnch 76EM8S5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Condition: Collapsed
- Location: Dc Generator-Alt
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR DRIVE END BEARING COLLAPSED
